# SDR UALA2009012200240

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 54,467 hours, 37,561 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LWR AFT CORNER CRACK IN SKIN.  MAJOR REPAIR ACCOMPLISHED.  HFEC INSPECTION OF SUSPECTED SURFACE AREA, SHOWS INDICATION OF DEFECT OR CRACK.  ACCOMPLISHED TEXAS PATCH REPAIR PER UA-EVA-72270 A. NR K6656G BY 306593 AND INSPECTED BY LC10.  TO BE REINSPECTED AT PTC 61561 PER RAG OPTION A OF D6-386 69 REV C.  DATED FEB 25,2003.  CLEAR THIS CF AFTER FLEET EG ENTERS EC THAT WILL TRACK THIS REQUIREMENT.  CURRENT PTC37561. THIS IS A MAJOR REPAIR.  RECEIVED BOEING 8100-9 FOR REPAIR.
